# SDR SWIA200210720

- Difficulty date: March 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 2,336 hours, 1,887 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK OVER PRESSURIZED AND AUTO SHUTDOWN.  FOLLOWED MEL PROCEDURES, COULD NOT RESET.  RETURNED TO DFW.  SWAPPED LEFT AND RIGHT PRSOV'S FROM SIDE TO SIDE.  CHECKED SYSTEM FOR LEAKS.  CHECKED SYSTEM PER MM 21-51-00, OPS CHECK GOOD.  PERFORMED INFLIGHT FUNCTION CHECK OF LEFT PACK FOR HIGH PRESSURE.  FUNCTIONS NORMAL FOR SINGLE PACK OPERATION.
